# SDR SB07097

- Difficulty date: November 9, 2007
- Submitted: November 9, 2007
- Operation: Air carrier
- Aircraft: N453UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24980
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAINTENANCE REPORTED THE AFT EMERGENCY DOOR EMERGENCY LIGHTS INOPERATIVE, RIGHT-HAND SIDE.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN AFT CEILING, RIGHT-HAND SIDE.  OPERATIONAL CHECK OF EMERGENCY LIGHTS GOOD.
